| Model Number |
5071-53 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-52 lead; implant date: (b)(6) 2014 6935m62 lead; implant date: (b)(6) 2014 5867-3m adaptor; implant date: (b)(6) 2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a fracture was observed on the left ventricular (lv) lead.It was also reported that the lv lead exhibited high lv pacing impedance and high lv thresholds.The lv lead was capped and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the left ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the left ventricular pacing lead was variable.Analysis of the device memory indicated pacing capture threshold in the left ventricle was high.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.